# SDR 2004FA0000101

- Difficulty date: January 1, 2004
- Submitted: January 22, 2004
- Operation: General aviation
- Aircraft: N277SD
- Make and model: Urocop EC120B
- Aircraft serial: 1134
- Engine: Tmeca ARRIU2F
- System (JASC): 7920 · Engine Oil Distribution (Airframe Furnished)
- Part: Line
- Part number: C792A1030802
- Condition: Mismanufactured
- Location: Engine
- Part time: 1,470 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING ROUTINE MAINTENANCE, OIL LINE B-NUT WAS LOOSENED, IT WAS NOTED THAT LINE MOVED AWAY FROM MATING CONNECTOR APPROX .2500 INCH.  A SPRING SCALE WAS USED TO PULL THE LINE BACK INTO PLACE, IT REQUIRED 45 LBS OF FORCE TO DO SO.  THE MFG WAS CONTACTED, PRINT OF PART WAS OBTAINED AND PART WAS MEASURED.  (PRINT DIM: 26.1 CM, PART DIM: 25.7 CM) NEW LINES WERE ORDERED, 2 NEW LINES WERE ALSO TOO SHORT.  THESE ARE ENGINE OIL LINES TO THE THERMAL BYPASS VALVE.
